To read the full version of this content please select one of the options below:

New numerical study of Adomian method applied to a diffusion model

N. Ngarhasta (Université de Ouagadougou (FAST), Burkina‐Faso, France)
B. Some (Université de Ouagadougou (FAST), Burkina‐Faso, France)
K. Abbaoui (Université Fergat ABBAS, Sétif (19000), Algérie)
Y. Cherruault (Université Paris VI, Laboratoire MEDIMAT, Paris, France)


ISSN: 0368-492X

Article publication date: 1 February 2002


We prove in this paper the convergence of Adomian method applied to linear or non‐linear diffusion equations. The results show that the convergence of this method is not influenced by the choice of the linear inversible operator L in the equation to be solved. Furthermore we give some particular examples about a new canonical form where the initial value u0 of Adomian series is chosen in some special form which verifies the initial and boundary conditions. Then Adomian series converges to exact solution or all approximated (truncated series) solutions verify these conditions.



Ngarhasta, N., Some, B., Abbaoui, K. and Cherruault, Y. (2002), "New numerical study of Adomian method applied to a diffusion model", Kybernetes, Vol. 31 No. 1, pp. 61-75.




Copyright © 2002, MCB UP Limited